About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 927369, 11 pages
Research Article

Modeling and Analysis of Bifurcation in a Delayed Worm Propagation Model

1College of Information Science and Engineering, Northeastern University, Shenyang 110819, China
2Key Laboratory of Medical Image Computing, Northeastern University, Ministry of Education, Shenyang 110819, China

Received 18 January 2013; Revised 4 August 2013; Accepted 26 August 2013

Academic Editor: Yannick De Decker

Copyright © 2013 Yu Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Yao, Nan Zhang, Wenlong Xiang, Ge Yu, and Fuxiang Gao, “Modeling and Analysis of Bifurcation in a Delayed Worm Propagation Model,” Journal of Applied Mathematics, vol. 2013, Article ID 927369, 11 pages, 2013. doi:10.1155/2013/927369